# SDR FDEA201804060881

- Difficulty date: April 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,781 hours, 14,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: AFA00203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR FOUND DENTED AT LT STA 1701 LONGERON 12L. DENTED REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-00-07-2R FIG 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
